Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/51963| Title: | On qualitatively robust sign test in random walk model |
| Authors: | Boldin, M. V. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика |
| Issue Date: | 2013 |
| Publisher: | Minsk : Publ. center of BSU |
| Citation: | Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 1. — Minsk, 2013. — P. 194-197 |
| Abstract: | Robustness of the nonparametric sign test in AR(1) with a unit root against outliers is studied. We consider the local scheme of data contamination by inde- pendent additive outliers with intensity O(n−1/2). The qualitative robustness of the test in term of power equicontinuity is established/ |
| URI: | http://elib.bsu.by/handle/123456789/51963 |
| Appears in Collections: | 2013. Computer Data Analysis and Modeling. Vol 1 Vol. 1 |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 194-197.pdf | 347,06 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

